Alert archive / Arizona / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 64, NWS Phoenix, AZ

August 15, 2008Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 15, 2008, 10:40 PM MST for Pinal County, Arizona. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2008, 10:40 PM MST (05:40 UTC)
Expired
Aug 15, 2008, 11:30 PM MST
In force
50 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 46 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 11:11 PM MSTTSTM WND DMG5 Ssw Coolidge, AZFIVE POWER POLES BLOWN DOWN AT RANDOLPH AND ELEVEN MILE CORNER ROADS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 5.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2008-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2008-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1324 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1935 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPSR 160540
SVRPSR
AZC021-160630-
/O.NEW.KPSR.SV.W.0064.080816T0540Z-080816T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1040 PM MST FRI AUG 15 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITIES OF...FLORENCE...COOLIDGE...CASA GRANDE...

* UNTIL 1130 PM MST

* AT 1030 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
OF 60 MPH. THIS STORM WAS LOCATED NEAR COOLIDGE...AND MOVING EAST   
AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LA
  PALMA...RANDOLPH AND MAGMA

LAT...LON 3279 11178 3279 11187 3277 11188 3298 11207
      3326 11147 3313 11112 3280 11155 3273 11168
      3272 11177
TIME...MOT...LOC 0534Z 248DEG 18KT 3299 11160

$$

MEYERS
1 follow-up statement
000 
WWUS55 KPSR 160623
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1123 PM MST SAT AUG 15 2008

AZC021-160630-
/O.CON.KPSR.SV.W.0064.000000T0000Z-080816T0630Z/
PINAL AZ-
1123 PM MST SAT AUG 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MST
FOR CENTRAL PINAL COUNTY...

AT 1116 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS.  
THIS STORM WAS LOCATED NEAR COOLIDGE...MOVING EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LAT...LON 3279 11178 3279 11187 3277 11188 3298 11207
      3326 11147 3313 11112 3280 11155 3273 11168
      3272 11177
TIME...MOT...LOC 0618Z 248DEG 18KT 3307 11136

$$

MEYERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 10:00 PM MST, 40 minutes earlier.

Area forecast discussion, Aug 15, 10:00 PM MST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
1000 PM MST FRI AUG 15 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
AN USUALLY STRONG LOW PRESSURE SYSTEM FOR MID-SUMMER WILL MOVE SOUTH
FROM WYOMING TOWARD COLORADO THE NEXT COUPLE OF DAYS. THIS SYSTEM...
COMBINED WITH SUFFICIENT MOISTURE ACROSS THE AREA...WILL HELP
ISOLATED STORMS TO DEVELOP OVER EAST AND SOUTH-CENTRAL ARIZONA OVER
THE WEEKEND. THESE WILL BE MAINLY IN THE AFTERNOON AND EVENING HOURS
AND MOST NUMEROUS OVER THE HIGHER TERRAIN EAST AND NORTH OF THE
PHOENIX METROPOLITAN AREA. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY
ABOVE SEASONAL NORMALS THROUGH THE WEEKEND...WITH A SLIGHT RISE
MONDAY THROUGH WEDNESDAY...AS DRIER AIR MOVES BACK INTO THE REGION.

&&

.DISCUSSION...
SATELLITE PIX INDICATE SOME TYPE OF A MID-LEVEL CONVERGENCE ZONE
JUST ABOUT BISECTING THE STATE FROM THE WHITE MTNS WEST TO NEAR
KBLH. ALONG THIS ZONE...ISOLD SHWRS/TSTMS HAVE BEEN FORMING OVER THE
FAR NRN PART OF PSR CWA...SOME OF WHICH HAVE GIVEN LOCALLY HVY
RAINFALL. THIS BOUNDARY APPEARS TO BE NUDGING SWD AS THE EVENING
PROGRESSES. AND...WITH MARGINALLY MOIST/UNSTBL AMS IN PLACE ACROSS
MUCH OF SCNTRL AZ...CANNOT RULE OUT DEVELOPMENT JUST ABOUT ANY TIME
TONIGHT...EVEN AFTER MIDN. HAVE THEREFORE ADJUSTED POP GRIDS FROM
06Z-12Z FOR SLIGHT CHANCE MUCH OF AZ PORTION OF CWA. MEANWHILE...AT
THE SYNOPTIC SCALE...LARGE AND VERY UNUSUAL LOW PRESSURE SYSTEM
CONTINUING TO TAKE SHAPE OVER COLORADO...WHICH HAS ACTUALLY PRODUCED
SEVERAL INCHES OF SNOW IN THE HIGHEST ELEVATIONS OF THE CENTRAL
ROCKIES. WHAT DOES THIS SYSTEM MEAN FOR AZ? LATEST MODELS WOULD
INDICATE NOT MUCH. IN FACT...APPEARS UPPER LEVEL CONVERGENCE WILL
DEVELOP ACROSS THE REGION...WHICH WOULD TEND TO PUT A LID ON TSTMS.
HOWEVER...WHAT WITH ALL THE MOISTURE STILL LINGERING AROUND THE
REGION...WE CANNOT RULE OUT THE POSSIBILITY OF WEEKEND TSTMS...WITH
THE BEST CHANCES TO THE E OF GREATER PHX AREA. TEMPS WILL HOLD NEAR
SEASONAL NORMALS DURING THE WEEKEND. AFTER ALREADY MAKING SOME FIRST
PERIOD TWEAKS TO THE FORECASTS...NOT EXPECTING ANY FURTHER CHANGES.

PREVIOUS DISCUSSION...
THIS MORNINGS SATELLITE IMAGERY SHOWED A BAND OF MID AND HIGH
CLOUDINESS ACROSS THE NORTHEAST HALF OF THE FORECAST AREA. THIS BAND
GRADUALLY MOVED NORTH AND ERODED AWAY FROM THE SOUTH. APPEARS THE
CLOUDS PLACED JUST ENOUGH OF A CAP ON SURFACE HEATING TO KEEP
ACTIVITY FROM FIRING OFF THIS AFTERNOON. CURRENT SATELLITE SHOWS
SOME STORMS TO OUR NORTHEAST OVER THE HIGHER MOUNTAINS...THOUGH ONLY
CUMULUS CLOUDS BUILDING AROUND MOST OF THE REGION. THIS MORNINGS
SOUNDING FOR KPSR SHOWED HIGH PWAT...1.64 INCHES...THOUGH MOST OF
THE MOISTURE WAS IN THE MID LEVELS. SOUNDING ALSO SHOWED OVER 2000
J/KG OF CAPE ABOVE LFC...THOUGH THERE WAS CONSIDERABLE WARMING...4
TO 5 DEGREES AT 700 MB. THIS MAY BE PROVIDING ENOUGH OF A CAP TO
KEEP CU FROM TAPPING INTO MID LEVEL MOISTURE.

ALL MODEL GUIDANCE SHOWED ABOVE CLIMO POPS FOR EASTERN FORECAST AREA
THIS EVENING...WITH FWC CARRYING A 30 FOR PHOENIX. ENDED UP GOING
WITH VALUES LOWER...BUT ABOVE CLIMATOLOGY. THIS LOOKS OVER DONE
NOW...AND UNFORTUNATELY MAY REQUIRE AN EARLY UPDATE BY THE EVENING
CREW. NOT TO SAY THAT STORMS WILL NOT MOVE INTO THE AREA OFF THE
HIGHER TERRAIN TO THE NORTH AND EAST...THOUGH THIS LOOKS LESS LIKELY
THAN ORIGINALLY THOUGHT. SOME CU IS FORMING ALONG A CONVERGENCE
BOUNDARY TO OUR NORTH. THIS MAY BE A GRADIENT ALONG THE OLD CLOUD
BOUNDARY THAT MOVED THROUGH THIS MORNING. THE LINE OF CU ARE MOVING
SLOWLY SOUTH...AND MAY BE THE FOCUS OF AN ISOLATED STORM OR TWO.
FLAGSTAFF AND LAS VEGAS OFFICES WERE CARRYING HIGHER POPS TO OUR
NORTH...SO INCREASED MY POPS ALONG OUR ADJACENT BORDER. THIS WAS
PROBABLY A GOOD MOVE...AS ANY ACTIVITY THAT DOES DEVELOP WILL LIKELY
BE IN NORTHERN LA PAZ COUNTY.

12 UTC GFS SHOWS DEEP UPPER LEVEL LOW SLIDING DOWN THE EASTER FLANK
OF THE UPPER LEVEL RIDGE...WITH THE CENTER DEPICTED OVER WYOMING AT
18 UTC. THIS FEATURE IS EXTREMELY ANOMALOUS FOR THIS TIME OF YEAR.
THE LOW IS FORECAST TO DROP SOUTH INTO COLORADO SATURDAY INTO
SUNDAY...BEFORE KICKING OUT TO THE SOUTHEAST SUNDAY EVENING INTO
MONDAY MORNING. AS THE LOW MOVES BY US TO THE NORTHEAST...WE COULD
SEE AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS. THIS WILL
PRIMARILY AFFECT ZONE 24...THOUGH A HIGHER THAN NORMAL CHANCE WILL
ALSO EXIST FOR THE LOWER DESERTS SATURDAY AND SUNDAY AFTERNOON AND
EVENINGS.

THE UPPER LEVEL RIDGE BEGINS TO REORIENT ITSELF OVER THE SOUTHWEST
BY TUESDAY. THIS SHOULD BRING A DRIER PATTERN BACK TO THE REGION BY
EARLY NEXT WEEK. GFS 5H HEIGHTS AND 85H TEMPERATURES SHOW A GRADUAL
INCREASE THROUGH THE AT LEAST WEDNESDAY...SO EXPECT TEMPERATURES
WILL SHOW A GRADUAL INCREASE THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...
SOME OUTFLOW BOUNDARY INTERACTION...ALONG WITH THE PRESENCE OF A MID-
LEVEL CONVERGENCE ZONE...WAS GIVING WAY TO ISOLD EVENING CONVECTION
IN AND AROUND THE GREATER PHX AREA. CANNOT RULE OUT AN ISOLD STORM
INVOF KIWA/KPHX TIL AFT MIDNIGHT...WILL INCLUE THIS IN TAFS TIL
ABOUT 08Z. OTHERWISE...APPEARS LIKE ACTIVITY WILL BE FURTHER E ON
SATURDAY AND LESS OF A FACTOR FOR BOTH AIRFIELDS. EXPECTING WINDS TO
BECOME MOSTLY NEAR NOCTURNAL NORMS LATE TONIGHT...THEN BECOME WLY BY
SAT AFTERNOON...GENLY LESS THAN 12KTS. EXPECTING GENERALLY VRBL AMTS
OF MID AND UPPER LEVEL CLOUDINESS AT WRN TAF SITES TONIGHT AND SAT
WITH GENERALLY SLY TO SELY SURFACE WINDS LESS THAN 15 KTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
ANTICIPATE TREND FOR LOWER HUMIDITIES AFTER THE WEEKEND AS
ATMOSPHERIC MOISTURE DECREASES AND TEMPERATURES WARM SLIGHTLY.
ACCORDINGLY...STORM CHANCES WILL DECREASE AS WELL.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...NONE.

CA...NONE.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

DISCUSSION...ESTLE/MCLANE
AVIATION...ESTLE
FIRE WEATHER...AJ
Hazardous weather outlook, Aug 15, 5:55 AM MST, 16 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
555 AM MST FRI AUG 15 2008

AZZ022-023-027-028-161300-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
555 AM MST FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING. HAZARDS INCLUDE CLOUD TO GROUND
LIGHTNING...STRONG GUSTY WINDS WITH REDUCED VISIBILITY IN BLOWING
DUST...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING OF
WATER IN LOW SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THIS WEEKEND. HAZARDS INCLUDE CLOUD TO GROUND
LIGHTNING...STRONG GUSTY WINDS WITH REDUCED VISIBILITY IN BLOWING
DUST...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING OF
WATER IN LOW SPOTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ024-161300-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
555 AM MST FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND
THIS EVENING. HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING...STRONG
GUSTY WINDS...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING
OF WATER IN LOW SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
THIS WEEKEND...AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH
AFTERNOON AND EVENING DURING THE EARLY AND MIDDLE PARTS OF NEXT WEEK.
HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING...STRONG GUSTY WINDS...AND
LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING OF WATER IN LOW
SPOTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ021-026-161300-
WEST CENTRAL DESERTS-SOUTHWEST DESERTS-
555 AM MST FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARIZONA
AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND EVENING. HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING...STRONG GUSTY
WINDS WITH REDUCED VISIBILITY IN BLOWING DUST...AND LOCALLY HEAVY
RAIN WITH RUNNING WASHES AND PONDING OF WATER IN LOW SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS THIS WEEKEND. HAZARDS INCLUDE CLOUD TO GROUND
LIGHTNING... STRONG GUSTY WINDS WITH REDUCED VISIBILITY IN BLOWING
DUST...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING OF
WATER IN LOW SPOTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

AZZ020-025-CAZ031>033-161300-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
555 AM MST FRI AUG 15 2008 /555 AM PDT FRI AUG 15 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING. HAZARDS INCLUDE CLOUD TO GROUND
LIGHTNING...STRONG GUSTY WINDS WITH REDUCED VISIBILITY IN BLOWING
DUST...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING OF
WATER IN LOW SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

CAZ030-161300-
JOSHUA TREE NATIONAL PARK-
555 AM PDT FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND THIS EVENING. HAZARDS INCLUDE CLOUD TO GROUND LIGHTNING...STRONG
GUSTY WINDS...AND LOCALLY HEAVY RAIN WITH RUNNING WASHES AND PONDING
OF WATER IN LOW SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO WEATHER HAZARDS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 9:29 PM MSTAreal Flood AdvisoryPSRMaricopa106 min
Aug 16, 1:17 PM MSTFlash Flood WatchPSR6 hr

Nearby

Severe Thunderstorm Warnings in Arizona, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.